Journal article icon

Journal article

p -adic Fourier theory for Q p 2 and the Monna map

Abstract:
We show that the coefficients of a power series occurring in p -adic Fourier theory for Q p 2 have valuations that are given by an intriguing formula.
Publication status:
Published
Peer review status:
Peer reviewed

Actions

Access Document

Files:
Publisher copy:
10.5802/cml.105

Authors

More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
ORCID:
0000-0002-5011-022X


Publisher:
Université de Lyon
Journal:
Confluentes Mathematici More from this journal
Volume:
18
Pages:
71-79
Publication date:
2026-10-09
DOI:
EISSN:
1793-7434
ISSN:
1793-7442


Language:
English
Keywords:
Pubs id:
2487342
Local pid:
pubs:2487342
Source identifiers:
W7221130195
Deposit date:
2026-10-25
ARK identifier:
This ORA record was generated from metadata provided by an external service. It has not been edited by the ORA Team.

Terms of use


Views and Downloads

Views and downloads will return soon






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP